# SDR IPXA2020021095956

- Difficulty date: February 9, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 17,785 hours, 10,522 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Support Fitting
- Part number: A3231305400040
- Part serial: 01783498
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGNLG RIGHT GEAR UPLOCK SUPPORT FITTING CRACKED.REMOVED AND REPLACED SUPPORT FITTING IAW AMM 32-31-14
